# SDR FDEA202206151881

- Difficulty date: June 15, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 1200 FOUND CORROSION ON FLOOR BEAM UPPER FLANGE BETWEEN LBL 24-45 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX EA# F-5300-T0369445,  FLOOR BEAM STA 1200, LBL 25 - LBL 45, UPPER CHORD, CORROSION,  PERMANENT REPAIR.      MAJOR REPAIR
